Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil + Insomnia Vincent_QC

Posted by JadeKelly on December 14, 2008, at 13:13:55

In reply to Re: Nardil + Insomnia Phillipa, posted by Vincent_QC on December 14, 2008, at 6:47:31

> > Hey d/r you sound like a great person and have sense of humor. Love Phiillipa meant as compliment!!!!
>
> Yeah, and it seem that I lack this sense of humor...lol I'm WAY too much easy to upset sometimes...lol But I understand him, he is right about the fact that I seem to talk a lot, for someone who have social phobia...but i'm like this...so what can I do... Well I can just stop writing a lot like this but I can't stop my fingers right now! lol

Hi Vincent,

I don't think you lack sense of humor! And I like the way you write. I took three years of French at school and can't speak it at all. Its hard to learn two languages! Anyway, d/r is a great guy and was just teasing you, I always tease him about being a man of few words, haha. So write as much as you please. I would think this is the easiest place to talk for people with SP. There are a lot of people on this board that have SP, I geuss its pretty common. Have a good day!

~Jade


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:866860
URL: http://www.dr-bob.org/babble/20081214/msgs/868737.html